# SDR CALA2023022400524

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737-900ER
- Aircraft serial: 42175
- Aircraft time: 29,752 hours, 10,640 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 146A591032
- Condition: Corroded
- Location: Sta860-867rbl54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE FROM STATION 860-867, RBL 54. REF NON-R OUTINE 001210079 REPAIR ACCOMPLISHED SEE BAM NR#001210079...REF EC/RA 5311-02948. VERIFIED ABOVE INFORMATION.
